# SDR SWIA201438232

- Difficulty date: June 8, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 33,558 hours, 29,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LATCH CUT OUT IN THE TRU SKIN WAS FOUND CRACKED.  C-CHECK, R & R LT FWD TRU BAY SKIN, DOOR LAND IAW SRM.
